# SDR DL75A980630

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FWD INBD F/A JUMPSEAT USED.  FOUND FLASHLIGHT BACKWARD IN HOLDER, BATTERY DEAD.  INSTALLED NEW FLASHLIGHT ASSY.
